MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Model Number 24634
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the balloon failed to deflate and damaged the fistula.The target lesion was located in the fistula in the arm.An 8.00mm/2.0cm/135cm peripheral cutting balloon was selected for use.During removal, the balloon failed to deflate.There were multiple failed attempts to deflate the balloon by pulling negative pressure.The balloon appeared to have been deflated when reached the tip of the sheath for removal, however it was not deflated.The balloon and sheath were removed as a system which resulted in damage of the fistula and the skin at the insertion point.The fistula was then closed to the skin.The procedure was completed with this device.No further patient complications were reported.

Brand Name
2CM PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10344994
Report Number2134265-2020-10163
Device Sequence Number2309995
Product Code PNO
UDI-Device Identifier08714729813781
UDI-Public08714729813781
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2020
Device Model Number24634
Device Catalogue Number24634
Device Lot Number0022416933
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;